# SDR FDEA201408312377

- Difficulty date: August 31, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 69,623 hours, 25,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF8550
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, UNARMED LIGHT, INOPERATIVE.  WHILE LAMPING THE LIGHT CAPSULE FELL APART.  REQUIRES LIGHT ASSEMBLY.  PANEL ASSEMBLY REQUIRED.  R & R EMER LIGHTS, UNARMED, LIGHT ASSEMBLY IAW SMP.  TESTED GOOD IAW MM 33-51-00-5.
